# SDR EISA96281

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 3 ENGINE FIRE INDICATION, SHUT DOWN ENGINE AND DISCHARGE BOTTLES.  REMOVED AND REPLACED LEFT AND RIGHT ENGINE FIRE BOTTLES IAW MM 26-21-7.  DURING ENGINE INSPECTION FOUND NOSE COWL ANTI-ICE DUCT LOOSE AT NOSE COWL, RESECURED DUCT.  FOUND ENGINE LOOP CANNON PLUG WIRES CHAFING.  REPAIRED WIRES, OPS CHECK NORMAL.  (M)
